# SDR 05FDEA04269

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 879 RT AT LONG 39 AFTER REMOVAL INTERCOSTAL WITH N/R C40124 FOUND ON STRUT 1 CRACK 2.50" LONG.  REMOVED PLATE IAW SRM 51-33-01 PAGE 34/47 VOL 2.  TRIMMED OUT CRACKED FLANGE.  FABRICATED PART IAW DETAIL PART TRAVELER F161706/3 IAW SRM 53-00-01 FIG 9.  INSTALLED REPAIR ANGLE P/N F161706/3 IAW SRM 53-00-01 FIG 9 VOL 1.
